# SDR AWKA5490604

- Difficulty date: August 4, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N549XJ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20322
- Aircraft time: 1,230 hours, 519 cycles
- Engine: Hnywl AS90711A
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: 41210101580UZ01Y
- Part serial: ECE489
- Condition: False Activation
- Location: Mlg
- Part time: 1,233 hours, 522 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

CLEARED TO LAND.  THE BEFORE LANDING CHECKLIST WAS COMPLETED AND BOTH PILOTS VERIFIED THAT THE LANDING GEAR WAS DOWN AND LOCKED AND THREE GREEN LIGHTS WERE ILLUMINATED. ON SHORT FINAL, AT APPROX 200 FT, BOTH PILOTS SIMULTANEOUSLY HEARD A "CLICK" AND VERY SHORTY AFTER THEY RECEIVED A "TOO LOW GEAR" MASTER WARNING FOLLOWED BY THE SOUND OF THE GEAR RETRACTING. CREW EXECUTED A MISSED APPROACH.  THE LANDING GEAR SELECTOR HAD MOVED BACK TO THE UP POSITION ON ITS OWN.  GEAR RETRACTION AND INDICATIONS APPEARED NORMAL.  ON DOWNWIND TO LAND, THE LANDING GEAR HANDLE WAS LOWERED AND BOTH PILOTS VERIFIED GEAR WAS DOWN AND LOCKED.  GEAR HANDLE WAS WIGGLED AND SHIFTED TO ENSURE IT WAS IN THE LOCKED POSITION. THE ACFT LANDED WITHOUT FURTHER INCIDENT.
